Translator Disclaimer
January 2013 Nilpotent class field theory for manifolds
Junhyeung Kim, Hisatoshi Kodani, Masanori Morishita
Proc. Japan Acad. Ser. A Math. Sci. 89(1): 15-19 (January 2013). DOI: 10.3792/pjaa.89.15

Abstract

We introduce a nilpotent Hurewicz homomorphism for a topological manifold, following the Lie algebra method in nilpotent class field theory for local and number fields by H. Koch et al. Using Labute-Anick’s results on the determination of the Lie algebra attached to the lower central series of a group, we present explicitly nilpotent class field theory for some two and three dimensional manifolds.

Citation

Download Citation

Junhyeung Kim. Hisatoshi Kodani. Masanori Morishita. "Nilpotent class field theory for manifolds." Proc. Japan Acad. Ser. A Math. Sci. 89 (1) 15 - 19, January 2013. https://doi.org/10.3792/pjaa.89.15

Information

Published: January 2013
First available in Project Euclid: 7 January 2013

zbMATH: 1276.57016
MathSciNet: MR3017722
Digital Object Identifier: 10.3792/pjaa.89.15

Subjects:
Primary: 57M
Secondary: 17B

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.89 • No. 1 • January 2013
Back to Top